MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DLT TS CER HD 12/14 36MM +12; ARTICULEZE HEAD (12/14 TAPER) : HIP CERAMIC FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US DLT TS CER HD 12/14 36MM +12; ARTICULEZE HEAD (12/14 TAPER) : HIP CERAMIC FEMORAL HEADS
Model Number 1365-36-740
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Loss of Range of Motion (2032); Joint Dislocation (2374); Numbness (2415); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Event or Problem Description
Pfs, ppf, and medical record received.Ppf alleges that after the first revision, patient had dislocation with open reduction and fracture femur.Patient currently use walker and can only put 50% of weight on legs, had numbness, pain, limited movement, and difficulty walking.Patient fell in (b)(6) 2021 and had fractured femur due to difficulty in walking, and pain.Nerve pain is much worse at night when lay down.Doi: (b)(6) 2019; dor: unknown ; right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
DLT TS CER HD 12/14 36MM +12
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP CERAMIC FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14349292
Report Number1818910-2022-08577
Device Sequence Number4155871
Product Code KWA
UDI-Device Identifier10603295033684
UDI-Public10603295033684
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1365-36-740
Device Catalogue Number136536740
Device Lot Number8993922
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Supplement Date Received by Manufacturer05/19/2022
Initial Report FDA Received Date05/10/2022
Supplement Report FDA Received Date05/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 36IDX52OD; PINNACLE SECTOR II CUP 52MM; SUMMIT POR TAPER SZ5 STD OFF
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale